Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The distance from the Apostol spectrum


Authors: V. Kordula and V. Müller
Journal: Proc. Amer. Math. Soc. 124 (1996), 3055-3061
MSC (1991): Primary 47A10, 47A53
DOI: https://doi.org/10.1090/S0002-9939-96-03306-0
MathSciNet review: 1322931
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $T$ is an s-regular operator in a Banach space (i.e. $T$ has closed range and $N(T)\subset R^{\infty }(T)$) and $\gamma (T)$ is the Kato reduced minimum modulus, then

\begin{equation*}\lim _{n\to \infty }\gamma (T^{n})^{1/n}=\sup \{r: T-\lambda {\ \operatorname {is \ s-regular\ for\ }}|\lambda |<r\}. \end{equation*}


References [Enhancements On Off] (What's this?)

  • 1. C. Apostol, The reduced minimum modulus, Michican Math. J. 32 (1985), 279--294. MR 87a:47003
  • 2. K.-H. Förster and M.A. Kaashoek, The asymptotic behaviour of the reduced minimum modulus of a Fredholm operator, Proc. Amer. Math. Soc. 49 (1975), 123--131. MR 51:8867
  • 3. M.A. Goldman and S.N. Kratchovski, On the stability of some properties of a class of linear operators, Soviet Math. Dokl. 14 (1973), 502--592; Dokl. Akad. Nauk SSSR 209 (1973), 769--772. MR 48:910
  • 4. S. Grabiner, Uniform ascent and descent of bounded operators, J. Math. Soc. Japan 34 (1982), 317--337. MR 84a:47003
  • 5. M.A. Kaashoek, Stability theorems for closed linear operators, Indag. Math. 27 (1965), 452--466. MR 31:6129
  • 6. T. Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Anal. Math. 7 (1958), 261--322. MR 21:6541
  • 7. ------, Perturbation theory for linear operators, Springer-Verlag, Berlin, 1966. MR 34:3324
  • 8. J.P. Labrouse, Les opérateurs quasi-Fredholm: une généralisation des opérateurs semi-
    Fredholm
    , Rend. Circ. Math. Palermo 29 (1989), 69--105.
  • 9. E. Makai Jr. and J. Zemánek, The surjectivity radius, packing numbers and boundedness below of linear operators, Int. Eq. Oper. Th. 6 (1983), 372--384. MR 84m:47005
  • 10. M. Mbekhta, Résolvant généralisé et théorie spectrale, J. Oper. Theory 21 (1989), 69--105. MR 91a:47004
  • 11. M. Mbekhta and A. Ouahab, Opérateur s-régulier dans un espace de Banach et théorie spectrale, vol. 22, No. XII, Pub. Irma, Lille, 1990.
  • 12. ------, Contribution à la théorie spectrale généralisée dans les espaces de Banach, C. R. Acad. Sci. Paris 313 (1991), 833--836. MR 92h:47005
  • 13. V. Müller, The inverse spectral radius formula and removability of spectrum, Cas. Pest. Mat. 108 (1983), 412--415. MR 85f:46090
  • 14. ------, On the regular spectrum, J. Operator Theory (to appear).
  • 15. V. Rako\'{c}evi\v{c}, Generalized spectrum and commuting compact perturbations, Proc. Edinb. Math. Soc. 36 (1993), 197--209. MR 94g:47012
  • 16. P. Saphar, Contributions à l'étude des aplications linéaires dans un espace de Banach, Bull. Soc. Math. France 92 (1964), 363--384. MR 32:4549
  • 17. J. Zemánek, The stability radius of a semi-Fredholm operator, Int. Eq. Oper. Th. 8 (1985), 137--144. MR 86c:47014

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A10, 47A53

Retrieve articles in all journals with MSC (1991): 47A10, 47A53


Additional Information

V. Kordula
Affiliation: Institute of Mathematics AV ČR, Žitná 25, 115 67 Praha 1, Czech Republic

V. Müller
Affiliation: Institute of Mathematics AV ČR, Žitná 25, 115 67 Praha 1, Czech Republic
Email: vmuller@mbox.cesnet.cz

DOI: https://doi.org/10.1090/S0002-9939-96-03306-0
Received by editor(s): October 14, 1994
Received by editor(s) in revised form: January 26, 1995
Additional Notes: The research was supported by the grant No. 119106 of the Academy of Sciences of the Czech Republic.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society